BibTeX record journals/rml/Slomczynska00

download as .bib file

@article{DBLP:journals/rml/Slomczynska00,
  author    = {Katarzyna Slomczynska},
  title     = {Finite Algebras from Fregean Varieties: Decomposition and Polynomials},
  journal   = {Reports on Mathematical Logic},
  volume    = {34},
  pages     = {157--158},
  year      = {2000},
  url       = {http://www.iphils.uj.edu.pl/rml/rml-34/34-SLOM-ABS.pdf},
  timestamp = {Fri, 15 Mar 2013 14:25:43 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rml/Slomczynska00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}